# SDR FDEA202209012137

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N755235
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RMLG W/W WING TO BODY SUPPORT SUB-STRUCTURAL CLIP IS CRACKED AT THE CORNER OF   THE CUTOUT AT STA 1100 REMOVED & REPLACED CLIP IAW BAC DWG 149N7552, SHEET 1, REVISION F.
